# SDR HDNA2023030410001

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N913ET
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0562
- Aircraft time: 6,972 hours, 19,700 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Master Box
- Part number: 45043006
- Part serial: 1644
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 2,000 hours, 2,000 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: E, E

## Discrepancy

PILOT AND CREW SMELLED FUMES / ELECTRICAL SMELL IN CABIN DURING ENGINE START.  BEFORE PRE TAKE OFF CHECKS, THE BATTERY DISCONNECT AND BUS TIE LIGHTS ILLUMINATED ON THE DASH. ASSESSED THE BATTERY VOLTAGE AND GENERATOR AMPERAGE. EVERYTHING LOOKED FINE BUT THE LIGHTS WOULD NOT EXTINGUISH.  MED CREW BEGAN TO SMELL A BURNING SIMILAR TO A HOT BATTERY OR SOMETHING ELECTRICAL.
